# SDR DALA2021051302695

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 84,672 hours, 39,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Emer Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 L1 DOOR DAMPER AND EMERG. OPERATION CYLINDER (EMER EGRESS) PRESSURE LOW. CORRECTIVE ACTION: SERVICED CYLINDER IAW A320 AMM 52-10-00. OK FOR SERVICE. (7323026)
